# SDR DALA2023062605110

- Difficulty date: June 21, 2023
- Submitted: June 26, 2023
- Operation: Air carrier
- Aircraft: N937DM
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2827423) AFT CARGO ENTRY PANEL UNDER THRESHOLD HAS MULTIPLE AREAS OF CORROSION. REPAIRED AREA PER DELTA ERA 609690-14 REV ORIGINAL.
